# SDR SIMA20130115010

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 32,856 hours, 30,148 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Brake
- Part number: 3635001003
- Condition: Unserviceable
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3283 THE CREW REPORTED THAT ON APPROACH THEY SELECTED FLAPS 9 AND GOT A FLAP FAIL MSG - FLAPS STAYED AT 0.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CMC = FLAP JAMMING WITH PREVIOUS MESSAGES OF RIGHT SENSOR FAIL.  REMOVED AND REPLACED RIGHT TRANSMISSON BRAKE IAW AMM CH 27-51-01.  BRAKE FCK CHECK OK IAW AMM CH 27-51-01.  FLAP SYSTEM OPS CHECK OK IAW AMM CH 27-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
